Pairwise Almost Lindelof Bitopological Spaces II

Kilicman, Adem and Salleh, Zabidin (2007) Pairwise Almost Lindelof Bitopological Spaces II. Malaysian Journal of Mathematical Sciences, 1 (2). pp. 227-238. ISSN 1823-8343

[img] PDF


In this paper we continuation to study the pairwise almost Lindelöf subspaces and subsets,investigate some of their characterizations and obtain some new results.

Item Type:Article
Keyword:Pairwise,Lindelöf Bitopological Spaces II, subset
Faculty or Institute:Institute for Mathematical Research
Publisher:UPM Press
ID Code:12576
Deposited By: kmportal
Deposited On:08 Jun 2011 09:59
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 08 Jun 2011 09:59.

View statistics for "Pairwise Almost Lindelof Bitopological Spaces II"

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.